Doctors Lounge - Oncology AnswersBack to Oncology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/21/2017.
Forum Name: Colon and Rectal Cancers
Question: blood while making a movement
|awholeparade - Fri Dec 29, 2006 9:00 pm|
23/m for the past week anytime i have any alcohol i seem to have to go to the bathroom and i'm not sure if it's just blood or blood in my stool but i feel it's serious. any ideas?
|Dr. Chan Lowe - Fri Dec 29, 2006 11:19 pm|
Alcohol does have a diuretic effect causing increased urination. This is a normal finding. As to the rest of your question, I'm a little confused as to your symptoms. Are you possibly experiencing blood in your urine or with bowel movements?
Fill us in a bit more and I'll try to be of more help.
|awholeparade - Sat Dec 30, 2006 9:41 am|
oh, i'm sorry i didn't explain well enough. it's occurring when i make a bowel movement. it could just be coincidence and have nothing to do with alcohol.
|Dr. Chan Lowe - Sat Dec 30, 2006 9:34 pm|
Do you experience a lot of blood, or just a little on the tissue? One of the most common causes of rectal bleeding is a small tear or fissure that has opened. Generally, once they heal the bleeding stops. Hemorrhoids (internal or external) can also cause bleeding and are relatively common.
If you are experiencing a lot of bleeding, I recommend you be evaluated by your doctor. If it's just a little you can give it a few days to see if it improves. If it is not improving, again, I would recommend an evaluation.
Happy New Year.
|awholeparade - Sun Dec 31, 2006 2:07 am|
that sounds like what's going on. thanks for your help.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.